# SDR DALA2024110810772

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 THE CABIN FLOOR PANEL SUPPORT IS CORRODED AND DAMAGED, STA.1640 TO STA.1660, LBL56. CORRECTIVE ACTION: REMOVED AND REPLACED SUPPORT BRACKET IAW B757-200 SRM 51-40-02. JOB COMPLETE. (0648824)
